MathSciNet Relay Station
MathSciNet bibliographic data
MR2492909 (2010c:15020) 15A24
Zhou, Bin; Li, Zhao-Yan; Duan, Guang-Ren; Wang, Yong Weighted least squares solutions to general coupled Sylvester matrix equations. J. Comput. Appl. Math. 224 (2009), no. 2, 759–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement